# SDR SWAA2022022524231

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 41,204 hours, 21,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED UPPER PANEL CENTER BRACKET AFT OF STRUT FAIRING CRACKED AFT SIDE / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
